I have been on Blisovi fe for almost a year now. I take my pill every night at 9pm. Thursday night I returned home late and the pill totally slipped my mind. My doctor told me to always double up on the pill if I miss it, so Friday night came and I took both pills. Come Saturday afternoon and I notice brown discharge as I wipe. What could this mean?
It's common with hormonal contraception. It's especially common when the levels of that artificial hormone start fluctuating, because the dose changes.
It's just a case of waiting for the levels to regulate again. Once it gets back to what your body thinks is normal (what it's got used to), things should settle down again. That's as long as you aren't new to this birth control. You can get the same thing when you're new to a hormonal contraceptive.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 22 May 2015 • 1 answer
Updated 5 Jun 2015 • 1 answer
Updated 12 Nov 2015 • 2 answers
Updated 8 Aug 2016 • 1 answer
Updated 13 Feb 2017 • 1 answer